Skip to main content
Research article - Peer-reviewed, 2012

A general measure of skewness

Ekström, Magnus; Jammalamadaka, Sreenivasa Rao

Published in

Statistics and Probability Letters
2012, volume: 82, number: 8, pages: 1559-1568

Authors' information

Swedish University of Agricultural Sciences, Department of Forest Economics
Jammalamadaka, Sreenivasa Rao

UKÄ Subject classification

Discrete Mathematics
Probability Theory and Statistics

Publication Identifiers


URI (permanent link to this page)